# SDR IPXA2024022941168

- Difficulty date: January 15, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0786501
- Part serial: NSN
- Condition: Corroded
- Location: Bs 475-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - RCB WALL FLOOR PANEL WSP0786-501 HAS CORROSION (114-06). CORROSION WAS FOUND ON THE RCB WALL FLOOR PANEL P/N WSP0786-501 AT STA Y=475 TO STA Y=503.175 AND BETWEEN X=+8.5 TO X=+19.0. FLOOR PANEL P/N WSP0786-501 WAS REMOVED AND REPLACED. FLOOR PANEL P/N WSP0786-501 IS MADE FROM 0.625 INCH THICK 7075-T651 AL PLATE IAW DAC DWG WSP0786. REVIEWED
